# SDR CALA2013092391375

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 64,351 hours, 7,453 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Card
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL CUTOFF SWITCH LIGHT INTERMITTENT DURING FIRE TEST.  TEST FAILS WITH OVHT.  REPLACED AFOLTS CARD & CLEANED FLT DESK TEST SW. TESTED ABOVE 4 TIMES PASSED.
